# SDR FDEA2019122313275

- Difficulty date: December 21, 2019
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 60,642 hours, 23,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 10N60081
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LOCK ON L FWD ENTRY DOOR WILL NOT MOVE TO ALLOW DOOR TO CLOSE.  REF MM 52-11-08-08, INSTALLED NEW HOLD OPEN LOCK COLLAR ON L1 DOOR.  L1 DOOR HOLD OPEN LOCK COLLAR OPERATES NORMALLY.  PART INSTALLED PN 10-N6008-1 / SN 20-024.
